MathSciNet Relay Station
MathSciNet bibliographic data
MR1899888 (2003c:46071) 46L05 (15A04 46L07 47L07 81P68 94A40)
Ruskai, Mary Beth; Szarek, Stanislaw; Werner, Elisabeth An analysis of completely positive trace-preserving maps on $\scr M\sb 2$. Linear Algebra Appl. 347 (2002), 159–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement